# SDR 2005UALA01402

- Difficulty date: December 4, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 37,874 hours, 28,096 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DIVERTED, DUE TO A FAILED NR 1 GENERATOR AND WEATHER RADAR.   MAINTENANCE REPAIRED WIRE W1502-201-18R AT THE NR 1 GENERATOR.  THIS WIRE PROVIDES FIELD CURRENT TO THE GENERATOR.  TO CORRECT THE RADAR MALFUNCTION, THE TRANSEIVER WAS REPLACED.  THE SHOP TESTED THE UNIT AND FOUND NO DEFECTS.
